# SDR CA091116003

- Difficulty date: November 8, 2009
- Submitted: December 1, 2009
- Operation: General aviation
- Make and model: Emb ERJ 190-100 IGW
- Aircraft time: 8,352 hours
- Engine: Ge CF3410E5A1
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Condition: Failed
- Location: Slats
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) FLIGHT CREW. ON APPROACH, YYC SLATS FAILED AND ACFT LANDED WITH SALT 0 AND FLAP 2.  MX NR 3 AND NR 5 RT SLAT ACTUATORS REPLACED, SYS SERVICABLE.
